# SDR DHL2001806572

- Difficulty date: March 19, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - MAIN CARGO FLOOR SUPPORT ANGLE CRACKED 1/2 INCH AND DEFORMED BL.0 AT STA 8.000.   REMOVED CRACKED FLOOR SUPPORT ANGLE AND FABRICATED FLOOR SUPPORT ANGLE.  IAW SRM 53-2-0 PAGE 2E/2F.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  INSTALLED FLOOR SUPPORT ANGLE IAW SRM 53-2-0 PAGE 2E/2F.  STATUS-CLOSED.
